MathSciNet Relay Station
MathSciNet bibliographic data
MR1405159 (97j:62087) 62H12 (62E20)
Serdobolʹskiĭ, V. I. Spectral properties of sample covariance matrices. (Russian) Teor. Veroyatnost. i Primenen. 40 (1995), no. 4, 910--919; translation in Theory Probab. Appl. 40 (1995), no. 4, 777–786 (1996)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement